Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 547954, 8 pages
Research Article

Analytical Solutions for the Mathematical Model Describing the Formation of Liver Zones via Adomian’s Method

Department of Mathematics, Faculty of Science, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia

Received 27 May 2013; Revised 30 June 2013; Accepted 15 July 2013

Academic Editor: Eddie Ng

Copyright © 2013 Abdelhalim Ebaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. T. Lindsay, Functional Human Anatomy, Saunders Company, Philadelphia, Pa, USA, 1996.
  2. L. Carlos, J. Carneiro, and R. O. Kelly, Basic Histology, Prentice Hall, Amazon, London, UK, 1992.
  3. L. A. Bass, J. Bracken, K. Holmaker, and F. Jefferies, “Integro-differential equations for the self-organisation of liver zones by competitive exclusion of cell-types,” Journal of the Australian Mathematical Society, vol. 29, pp. 156–194, 1987. View at Google Scholar
  4. K. Holmaker, “Global asymptotic stability for a stationary solution of a system of Integro-differential equations describing the formation of liver zones,” SIAM Journal on Mathematical Analysis, vol. 24, pp. 116–128, 1993. View at Google Scholar
  5. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, Boston, Mass, USA, 1994.
  6. A.-M. Wazwaz, “Adomian decomposition method for a reliable treatment of the Emden-Fowler equation,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 543–560, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. A. M. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Springer, New York, NY, USA, 2009.
  8. M. Kumar and N. Singh, “Modified Adomian decomposition method and computer implementation for solving singular boundary value problems arising in various physical problems,” Computers and Chemical Engineering, vol. 34, no. 11, pp. 1750–1760, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Ebaid, “A new analytical and numerical treatment for singular two-point boundary value problems via the Adomian decomposition method,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 1914–1924, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. A.-M. Wazwaz, “A reliable study for extensions of the Bratu problem with boundary conditions,” Mathematical Methods in the Applied Sciences, vol. 35, no. 7, pp. 845–856, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. F. A. Hendi and H. O. Bakodah, “Solution of nonlinear integro-differential equation using discrete Adomian decomposition method,” Far East Journal of Mathematical Sciences, vol. 66, no. 2, pp. 213–221, 2012. View at Google Scholar
  12. J.-S. Duan, R. Rach, A.-M. Wazwaz, T. Chaolu, and Z. Wang, “A new modified Adomian decomposition method and its multistage form for solving nonlinear boundary value problems with Robin boundary conditions,” Applied Mathematical Modelling, 2013. View at Publisher · View at Google Scholar
  13. A.-M. Wazwaz, R. Rach, and J.-S. Duan, “A study on the systems of the Volterra integral forms of the Lane-Emden equations by the Adomian decomposition method,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar